# SDR DXTA200802787

- Difficulty date: January 22, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605305
- Aircraft time: 5,176 hours, 4,030 cycles
- Engine: Pwa PW545A
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Motor
- Part number: 444303739
- Part serial: T424
- Condition: Sticks
- Location: Elevator
- Part time: 5,176 hours, 4,303 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CLIMBING FROM FL 380 TO FL 410 AT 18,600 LBS AND 180 KTS WHEN WE RAN OUT OF FWD NOSE DOWN TRIM.  REPLACED ELECTRIC TRIM MOTOR FOR TROUBLESHOOTING PURPOSES AND FOR POSSIBLE COLD SOAK OF OLD TRIM MOTOR CAUSING OVER TORQUE CONDITION.  OPS. CHECKED OKAY.   LOWERING TRIM CABLE TENSIONS NOT REQUIRED. CHECKED ELEVATOR TRIM MOTOR AND ELEVATOR TRIM CABLE TENSIONS, THEY FALL WITHIN SPECS AT THIS TIME.  CHECKED ELEVATOR TRIM TAB TRAVELS OKAY AT THIS TIME.
